Alert archive / Missouri / Flash Flood Watches in 2007
Flash Flood Watch 2, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Jun 27, 2007, 3:48 PM CDT for 19 counties in Missouri; 6 counties in Illinois. It took effect at Jun 27, 2007, 7:00 PM CDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2007, 3:48 PM CDT (20:48 UTC)
- In effect from
- Jun 27, 2007, 7:00 PM CDT
- Expired
- Jun 29, 2007, 3:32 PM CDT
- In force
- 45 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 25 counties
Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Franklin County, MO, Gasconade County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Shelby County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 88 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 184 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KLSX 272048 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 348 PM CDT WED JUN 27 2007 ILZ058-095>099-MOZ018-019-026-027-034>036-041-042-047>052-059>062- 280900- /O.NEW.KLSX.FF.A.0002.070628T0000Z-070629T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-KNOX- LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE- OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES- FRANKLIN- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION 348 PM CDT WED JUN 27 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL... BROWN IL...CALHOUN IL...GREENE IL...JERSEY IL AND PIKE IL. IN MISSOURI...AUDRAIN...BOONE...CALLAWAY...COLE...FRANKLIN... GASCONADE...KNOX...LEWIS...LINCOLN...MARION...MONITEAU... MONROE...MONTGOMERY...OSAGE...PIKE...RALLS...SHELBY...ST. CHARLES AND WARREN. * FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING * A COLD FRONT WILL MOVE INTO NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS THIS EVENING...AND THEN SAG INTO SOUTHEASTERN MISSOURI AND SOUTHERN ILLINOIS BY THURSDAY EVENING. THUNDERSTORMS ARE EXPECTED TO BECOME WIDESPREAD ALONG THE FRONT TONIGHT AND TOMORROW. SOUTHERLY WINDS AHEAD OF THE FRONT ARE BRINGING COPIOUS AMOUNTS OF GULF MOISTURE INTO THE AREA. THE SLOW MOVEMENT OF THE FRONT AND THE ABUNDANT MOISTURE AVAILABLE IN THE ATMOSPHERE WILL INCREASE THE LIKELIHOOD THAT THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL. THIS IN TURN COULD PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ BRITT
5 follow-up statements
000 WGUS63 KLSX 280913 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 413 AM CDT THU JUN 28 2007 ILZ058-095>099-MOZ018-019-026-027-034>036-041-042-047>052-059>062- 282115- /O.CON.KLSX.FF.A.0002.000000T0000Z-070629T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-KNOX- LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE- OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES- FRANKLIN- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION 413 AM CDT THU JUN 28 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...BROWN IL...CALHOUN IL... GREENE IL...JERSEY IL AND PIKE IL. IN MISSOURI...AUDRAIN... BOONE...CALLAWAY...COLE...FRANKLIN...GASCONADE...KNOX... LEWIS...LINCOLN...MARION...MONITEAU...MONROE...MONTGOMERY... OSAGE...PIKE...RALLS...SHELBY...ST. CHARLES AND WARREN. * THROUGH THIS EVENING * A COLD FRONT WILL SLOWLY MOVE INTO SOUTHEASTERN MISSOURI AND SOUTHERN ILLINOIS BY LATE THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD ACROSS THE REGION TODAY IN THE VICINITY OF THE FRONT. SOUTHERLY WINDS AHEAD OF THE FRONT WERE BRINGING COPIOUS AMOUNTS OF GULF MOISTURE INTO THE AREA. THE SLOW MOVEMENT OF THE FRONT AND THE ABUNDANT MOISTURE AVAILABLE IN THE ATMOSPHERE WILL INCREASE THE LIKELIHOOD THAT HEAVY RAIN WILL FALL. THIS IN TURN COULD PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ SCHROEDER
000 WGUS63 KLSX 282054 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 354 PM CDT THU JUN 28 2007 ILZ095-096-MOZ018-019-282200- /O.CAN.KLSX.FF.A.0002.000000T0000Z-070629T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-KNOX-LEWIS- INCLUDING THE CITY OF...QUINCY 354 PM CDT THU JUN 28 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI HAS BEEN CANCELLED. THE HEAVIEST RAINS HAVE SHIFTED TO THE SOUTH...THEREFORE THE THREAT OF FLOODING HAS DIMINISHED SIGNIFICANTLY. $$ ILZ058-097>099-MOZ026-027-034>036-041-042-047>052-059>062-291100- /O.EXT.KLSX.FF.A.0002.000000T0000Z-070630T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-PIKE IL-CALHOUN IL-JERSEY IL-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- INCLUDING THE CITIES OF...HANNIBAL...BOWLING GREEN...COLUMBIA... MEXICO...JEFFERSON CITY...ST CHARLES...UNION 354 PM CDT THU JUN 28 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...CALHOUN IL...GREENE IL...JERSEY IL AND PIKE IL. IN MISSOURI...AUDRAIN...BOONE...CALLAWAY...COLE... FRANKLIN...GASCONADE...LINCOLN...MARION...MONITEAU...MONROE... MONTGOMERY...OSAGE...PIKE...RALLS...SHELBY...ST. CHARLES AND WARREN. * THROUGH FRIDAY EVENING * A NEARLY STATIONARY FRONT WILL SAG TO THE SOUTH ACROSS CENTRAL MISSOURI AND SOUTHWEST ILLINOIS TONIGHT. THIS FRONT WILL CONTINUE TO BE THE FOCUS FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT THROUGH FRIDAY. COPIOUS MOISTURE AND THE POTENTIAL FOR REPEAT SHOWERS AND THUNDERSTORMS COULD RESULT IN HEAVY RAINFALL. SOME LOCATIONS IN CENTRAL AND NORTHEAST MISSOURI HAVE ALREADY SEEN 3 TO 5 INCHES OF RAIN...AND THIS HAS LEFT THE GROUND SATURATED. THE ADDITIONAL HEAVY RAINFALL WILL LIKELY BE CONVERTED TO RUNOFF AND COULD PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ GLASS
000 WGUS63 KLSX 290913 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 413 AM CDT FRI JUN 29 2007 ILZ058-097-MOZ027-291015- /O.CAN.KLSX.FF.A.0002.000000T0000Z-070630T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-PIKE IL-MARION- INCLUDING THE CITY OF...HANNIBAL 413 AM CDT FRI JUN 29 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI HAS BEEN CANCELLED. THE HEAVY RAINFALL IS EXPECTED TO REMAIN SOUTH AND SOUTHWEST OF THIS AREA TODAY. $$ ILZ098-099-MOZ035-036-052-060>062-291800- /O.EXT.KLSX.FF.A.0002.000000T0000Z-070629T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CALHOUN IL-JERSEY IL-RALLS-PIKE-LINCOLN-WARREN-ST. CHARLES- FRANKLIN- INCLUDING THE CITIES OF...BOWLING GREEN...ST CHARLES...UNION 413 AM CDT FRI JUN 29 2007 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST ILLINOIS...CALHOUN IL AND JERSEY IL. IN MISSOURI...FRANKLIN...LINCOLN...PIKE...RALLS... ST. CHARLES AND WARREN. * UNTIL 1 PM CDT THIS AFTERNOON * SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL CONTINUE TO MOVE NORTHEASTWARD THROUGH THE REGION JUST NORTH OF A NEARLY STATIONARY FRONT ACROSS SOUTHERN MISSOURI. THIS FRONT WILL CONTINUE TO BE THE FOCUS FOR WIDESPREAD SHOWERS AND THUNDERSTORMS THIS MORNING. COPIOUS MOISTURE AND THE POTENTIAL FOR REPEAT SHOWERS AND THUNDERSTORMS WILL RESULT IN PROLONGED HEAVY RAINFALL. SOME LOCATIONS IN PORTIONS OF CENTRAL AND NORTHEAST MISSOURI HAVE ALREADY SEEN 3 TO 5 INCHES OF RAIN DURING THE PAST TWO DAYS...AND THIS HAS LEFT THE GROUND VERY SATURATED. THE ADDITIONAL HEAVY RAINFALL THIS MORNING WILL LIKELY BE CONVERTED TO RUNOFF AND COULD PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ MOZ026-034-041-042-047>051-059-292115- /O.CON.KLSX.FF.A.0002.000000T0000Z-070630T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHELBY-MONROE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY- MONTGOMERY-GASCONADE- INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY 413 AM CDT FRI JUN 29 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI...AUDRAIN...BOONE...CALLAWAY...COLE... MONITEAU AND OSAGE. IN EAST CENTRAL MISSOURI...GASCONADE AND MONTGOMERY. IN NORTHEAST MISSOURI...MONROE AND SHELBY. * THROUGH THIS EVENING * SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL CONTINUE TO MOVE NORTHEASTWARD THROUGH THE REGION JUST NORTH OF A NEARLY STATIONARY FRONT ACROSS SOUTHERN MISSOURI. THIS FRONT WILL CONTINUE TO BE THE FOCUS FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY. COPIOUS MOISTURE AND THE POTENTIAL FOR REPEAT SHOWERS AND THUNDERSTORMS WILL RESULT IN PROLONGED HEAVY RAINFALL. SOME LOCATIONS IN PORTIONS OF CENTRAL AND NORTHEAST MISSOURI HAVE ALREADY SEEN 3 TO 5 INCHES OF RAIN DURING THE PAST TWO DAYS...AND THIS HAS LEFT THE GROUND VERY SATURATED. THE ADDITIONAL HEAVY RAINFALL WILL LIKELY BE CONVERTED TO RUNOFF AND COULD PRODUCE FLASH FLOODING TODAY. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ GKS
000 WGUS63 KLSX 291638 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1138 AM CDT FRI JUN 29 2007 ILZ098-099-MOZ035-036-052-060>062-291745- /O.CAN.KLSX.FF.A.0002.000000T0000Z-070629T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CALHOUN IL-JERSEY IL-RALLS-PIKE-LINCOLN-WARREN-ST. CHARLES- FRANKLIN- INCLUDING THE CITIES OF...BOWLING GREEN...ST CHARLES...UNION 1138 AM CDT FRI JUN 29 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI HAS BEEN CANCELLED. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE AFTERNOON...HOWEVER THE THREAT OF FLOOD PRODUCING RAINFALL HAS DIMINISHED. $$ MOZ026-034-041-042-047>051-059-300000- /O.CON.KLSX.FF.A.0002.000000T0000Z-070630T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHELBY-MONROE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY- MONTGOMERY-GASCONADE- INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY 1138 AM CDT FRI JUN 29 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI...AUDRAIN...BOONE...CALLAWAY...COLE... MONITEAU AND OSAGE. IN EAST CENTRAL MISSOURI...GASCONADE AND MONTGOMERY. IN NORTHEAST MISSOURI...MONROE AND SHELBY. * UNTIL 7 PM CDT THIS EVENING * RAIN AND OCCASIONAL THUNDERSTORMS WILL CONTINUE TO MOVE FROM WESTERN MISSOURI EASTWARD AND ACROSS THE REGION. BURSTS OF MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL AGGREVATE THE ALREADY SATURATED SOIL CONDITIONS CAUSED BY THE PREVIOUS FEW DAYS OF HEAVY RAIN. MOST CREEKS AND STREAMS ARE EITHER RUNNING NEAR BANKFULL OR AT VERY HIGH AND FAST LEVELS. THE ADDITIONAL RAINFALL WILL LIKELY BE CONVERTED TO RUNOFF AND COULD PRODUCE FLASH FLOODING TODAY. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ GLASS
000 WGUS63 KLSX 292032 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 332 PM CDT FRI JUN 29 2007 MOZ026-034-041-042-047>051-059-292145- /O.CAN.KLSX.FF.A.0002.000000T0000Z-070630T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHELBY-MONROE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY- MONTGOMERY-GASCONADE- INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY 332 PM CDT FRI JUN 29 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI HAS BEEN CANCELLED. THE THREAT OF FLOOD PRODUCING HEAVY RAINFALL HAS DIMINISHED ACROSS THE REGION AND NO ADDITIONAL WIDESPREAD HEAVY RAINFALL IS EXPECTED TONIGHT. $$ GLASS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 27, 12:28 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jun 27, 12:28 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 1228 PM CDT WED JUN 27 2007 .UPDATE... HAVE UPDATED FORECAST TO MAKE MINOR ADJUSTMENTS TO PRECIPITATION AND CLOUD TRENDS. LIKELY POPS STILL LOOK GOOD OVER THE WRN AND SWRN PARTS OF THE CWA THIS AFTERNOON WHERE THERE WILL BE SOME ASCENT CAUSED BY VORT LOBE MOVING NWD FROM SRN PLAINS UPPER LOW. SCT TSRA HAVE BEGUN TO DEVELOP ALONG THE FRONT OVER SRN IA...AND ALSO AHEAD THE FRONT OVER THE NWRN PART OF THE CWA. SHOULD SEE SCT TSRA DEVELOP AGAIN ACROSS THE REST OF THE CWA OVER THE NEXT FEW HOURS AS CAP HAS ERODED OR WILL SHORTLY ERODE. LIKE THE PAST FEW DAYS...SEEMS LIKE LOCALLY HEAVY RAINFALL WILL BE THE BIGGEST PROBLEM TODAY AS FREEZING LEVELS ARE RELATIVELY HIGH FOR LARGE HAIL...AND SOUNDINGS ARE MARGINAL FOR WET MICROBURSTS. HAVE ALSO REFINED POPS/WX FOR TONIGHT AND TOMORROW BASED ON EXPECTED POSITON OF FRONT. REISSUED ESF EARLIER ABOUT POTENTIAL FOR HEAVY RAINFALL TONIGHT AND TOMORROW. CURRENT THINKING IS THAT THE MOST LIKELY LOCATION FOR HEAVY RAINFALL TONIGHT WILL BE OVER CNTRL MO WHICH IS WHERE FFG VALUES ARE RELATIVELY HIGH. HOWEVER...TSRA MOVEMENT SHOULD BE SLOW AND ATMOSPHERE WILL BE FAVORABLE FOR HEAVY RAINFALL RATES (WARM CLOUD LAYERS >3KM...PWATS BETWEEN 2.0-2.4 INCHES...K INDICES IN THE UPPER 30S). AXIS OF HEAVIEST RAINFALL WILL SHIFT TO ALONG AND SOUTH OF I-70 TOMORROW...INCLUDING OVER AREAS IN S CNTRL IL WHICH RECEIVED BETWEEN 2 TO 4 INCHES YESTERDAY. BRITT && .DISCUSSION... MOST OF THE CONVECTION EARLY THIS MRNG WAS JUST NE OF THE CWA. COULD STILL GET ISOLD SLOW MOVING SHRA/TSRA MAINLY OVR THE IL SIDE OF THE CWA THIS MRNG BUT BETTER CHC OF CONVECTION SHOULD OCCUR THIS AFTN AND ESPECIALLY TGT INTO THU. SHRTWV ENERGY FM MID LVL LOW OVR OK SHOULD SHEAR NEWD INTO NRN MO LT TDA AND TGT. AT THE SAME TIME THE CDFNT CURRENTLY EXTDG FM WI SW THRU EXTRM SERN NEBRASKA WILL MOVE SLOWLY SEWD THRU THE CWA THIS AFTN...TGT AND THU. MDLS ALSO DEPICT AN AREA OF RELATIVELY STG UPR LVL DIVERGENCE ACRS THE NRN PTN OF THE CWA THIS AFTN...TGT AND THU MRNG IN RGT ENTRANCE REGION OF UPR LVL JET STREAK OVR THE GRT LKS REGION. THIS AREA OF UPR LVL DIVERGENCE SHIFTS SEWD INTO THE S-SERN PTN OF THE CWA THU AFTN AND THU NGT. NAM MDL INDICATES THE STRONGEST 850 MB MOISTURE CNVG... ALONG 850 MB FRONT PUSHING SWD THRU THE CWA WILL OCCUR OVR CNTRL MO ARND 12Z THU. WITH ABUNDANT LOW-MID LVL MOISTURE AND INSTABILITY AND THE SLOW MOVEMENT OF SFC/850 MB FRONT AS WELL AS SLOW STORM MOTION THERE IS A POTENTIAL OF LOCALLY HVY RAINFALL AND POSSIBLE FLOODING MAINLY LT TGT AND THU MRNG. RIGHT NOW IT APRS THAT THE HEAVIEST QPF WILL OCCUR FM THE COU AREA NE TO BTWN UIN AND STL. NAM MDL IS STILL A LTL QUICKER WITH THE SWD PROGRESSION OF THE CDFNT AND IS A LTL FURTHER S WITH THE PLACEMENT OF THE HEAVIEST QPF TGT AND THU. THE CONVECTION SHOULD SHIFT SEWD THRU THE CWA THU AFTN AND EVNG AS THE SHEAR AXIS AND SFC/850 MB FNT PUSH SWD. MOST OF THE CONVECTION SHOULD SHIFT S OF THE CWA BY FRI WITH THE CDFNT AND ANY AFFECTIVE OUTFLOW BNDRYS AHD OF THE FNT WELL S OF THE CWA. SLIGHTLY COOLER AND DRIER AIR WILL FILTER SWD INTO THE CWA WITH FAIRLY STG RDGG CNTRD OVR THE GRT LKS REGION. TEMPERATURES SHOULD BE QUITE A BIT COOLER ON THU MAINLY DUE TO CLOUD CVR AND PCPN...THEN COOLER AS WELL ON THU NGT AND FRI WITH AT LEAST WK LOW LVL CAA BHND CDFNT ALONG WITH LWR SFC DWPTS OVR THE NRN PTN OF THE CWA BY LT THU NGT AIDING IN COOLER MIN TEMPS EARLY FRI MRNG ESPECIALLY IN THE UIN VCNTY. GKS && .AVIATION... FOR THE 18Z TAFS... HAVE INCREASED THE AMOUNT OF PRECIPITATION INCLUDING TSRA IN THE TAFS BASED ON CURRENT AND EXPECT TRENDS. SCT TSRA HAVE DEVELOPED IN THE PAST FEW HOURS OVER NERN MO SEWD INTO E CNTRL MO. CURRENT THINKING IS THAT THIS ACTIVITY LOOKS LIKE IT WILL AFFECT KUIN AND KSUS AS SOON AS 18Z. ADDITIONAL TSRA OVER SRN MO WILL MOVE NEWD AND AFFECT KCOU/KSTL/KSUS DURING THE MID/LATE AFTN. SOLID LINE OF TSRA HAS ALSO DEVELOPED ALONG THE FRONT OVER SRN IA WHICH MAY MOVE INTO KUIN LATER THIS AFTRN/THIS EVENING. AFT 06Z...FRONT WILL MOVE SLOWLY SEWD ACROSS THE REGION WITH ENOUGH FORCING AND MOISTURE TO WORK WITH TO WARRANT PREDOMINAT SHRA/TEMPO TSRA LATE TONIGHT AND EARLY TOMORROW. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 27, 6:25 AM CDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 625 AM CDT WED JUN 27 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 625 AM CDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A COLD FRONT MOVES SLOWLY SOUTHEASTWARD THROUGH THE REGION THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE ESPECIALLY TONIGHT WITH A POTENTIAL OF FLOODING MAINLY LATE TONIGHT. PEOPLE WITH INTERESTS ALONG AREA RIVERS AND STREAMS SHOULD MONITOR THE LATEST FORECASTS AND ANY FLASH FLOOD WATCHES OR WARNINGS FOR YOUR AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON THURSDAY AND THURSDAY NIGHT WITH HEAVY RAINFALL AND FLOODING POSSIBLE ON THURSDAY. THIS STORM THREAT IS EXPECTED TO COME TO AN END OVER SOUTHEASTERN MISSOURI AND SOUTHWESTERN ILLINOIS BY FRIDAY NIGHT AS THE COLD FRONT PUSHES SOUTH OF THE REGION. .SPOTTER INFORMATION STATEMENT... WHILE SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...RAINFALL REPORTS WOULD BE APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 6:47 PM CDT | Flash Flood Warning | LSX | Boone | 6 hr |
Nearby
Flash Flood Watches in Missouri, 2007Flash Flood Watches in Illinois, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.